Anabolics
Search More Than 6,000,000 Posts
Results 1 to 22 of 22
  1. #1
    Carth's Avatar
    Carth is offline Registered User
    Join Date
    Jun 2004
    Posts
    411

    Hold Up!!! Wtf!!!??

    Ok...what is the purpose of taking GH alone? Is it to get ripped by losing BF? And its good to use with Insulin /T3 for a bulker...right? But now I'm hearing and reading that GH causes bloat! And gyno! Then how the hell is this good to use during a cutting cycle!?

    I've been taking 2ius per day ED for the last 2 years of my GH HRT. And up until 2 weeks ago, i upped the dose to 4ius per day. And now I'm bloated and I'm getting gyno! WTF! And you know.....this past summer I was taking Tren with Dostinex and was starting to get gyno. I thought it was the Tren. But that couldn't be if I was taking Dostinex. And I have taken Tren before and never got gyno. But then again...I never used Tren with GH before.

    I guess it turned out that the cause of my gyno was because of the GH! Luckily Nolvadex got rid of the gyno for me. So what does this mean bros? That GH causes bloat and gyno? And it never goes away? Then what the hell is its purpose then? Whats all this crap I hear and read that taking GH will get you ripped!!! Then how is it that the pros take so much GH and they don't look bloated?

    Bros! Help me out here! I'm confused big time! So GH is not good to use as a cutting drug then?

  2. #2
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    I've never run it alone or gotten bloat from it but I've never went over 3iu a day either. I've been reading about people getting bloat and gyno from HGH, I'm wondering if it has to do with age.

    Maybe we need to do a poll on how old these people are that get bloat and gyno from HGH

    JohnnyB

  3. #3
    over40mule is offline Junior Member
    Join Date
    Jun 2004
    Location
    Atlanta USA
    Posts
    64
    I'm 43 and started getting Gyno @ 2 IU a day si I had to throw in some nolvedex + proviron . Its now gone

  4. #4
    Carth's Avatar
    Carth is offline Registered User
    Join Date
    Jun 2004
    Posts
    411
    What the hell causes it though? Why would GH cause gyno? How???

  5. #5
    block is offline Associate Member
    Join Date
    Aug 2001
    Posts
    370
    here is a thought gh ups you test which then ups you E some hrt doc now give ana with it to stop this. the bloat is normal it will go away if you lower your dose if you want a better combo 2ius gh + 30mcg igf1 you wont bloat as much from that.

    block

  6. #6
    Carth's Avatar
    Carth is offline Registered User
    Join Date
    Jun 2004
    Posts
    411
    Ana??? What the hell is ana? If your talking about Adex thats BS! I took Adex along with Gh this past summer and still got gyno and some minor bloat. Gh does not raise Test. Where did you get that from? That too is BS.

  7. #7
    block is offline Associate Member
    Join Date
    Aug 2001
    Posts
    370
    that is just what happened with me with gh. test went from 600 to 800 E went from 24 to 132 took adex test went to 1000 E went to 27 .5mged I was just giving you a thought as what it might be as this is what happened to me.

    block

  8. #8
    bigcat3727's Avatar
    bigcat3727 is offline Junior Member
    Join Date
    Mar 2003
    Location
    NJ
    Posts
    131
    im interested in this also.. ive been on jino for coming on 3 months and ive noticed some bloat as well... I just started my cycle of 1g test e, 600mg EQ, 500mg tren enthantate, and 1mg arimidex eod if this doesnt work to put down bloat I may move to some AR L-dex.

  9. #9
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    What doses are you starting at? If your starting at a dose to high for your body to process it can cause bloat. you guys may need to work your way up to the dose you're going to use.

    JohnnyB

  10. #10
    angelxterminator's Avatar
    angelxterminator is offline Senior Member
    Join Date
    May 2004
    Location
    Al Asad, Iraq
    Posts
    1,703
    I dont think what your experiencing is actual gyno, which would be enlargement or formation of breast tissue, it is just severe bloating.

    WHen you hold tons of water from using something like GH, it can/will make your nipples puffy from the quantity of sub-q water in your body. I think if you discontinued the GH usage the "gyno" like symptoms would entirely vanish as would the bloating.

  11. #11
    angelxterminator's Avatar
    angelxterminator is offline Senior Member
    Join Date
    May 2004
    Location
    Al Asad, Iraq
    Posts
    1,703
    I dont think what your experiencing is actual gyno, which would be enlargement or formation of breast tissue, it is just severe bloating.

    WHen you hold tons of water from using something like GH, it can/will make your nipples puffy from the quantity of sub-q water in your body. I think if you discontinued the GH usage the "gyno" like symptoms would entirely vanish as would the bloating.

  12. #12
    angelxterminator's Avatar
    angelxterminator is offline Senior Member
    Join Date
    May 2004
    Location
    Al Asad, Iraq
    Posts
    1,703
    sorry bout the glitchy double post!

  13. #13
    Carth's Avatar
    Carth is offline Registered User
    Join Date
    Jun 2004
    Posts
    411
    Bros...what I got is actual gyno. There are lumps in my nips.

  14. #14
    Carth's Avatar
    Carth is offline Registered User
    Join Date
    Jun 2004
    Posts
    411
    Well, I already upped the dose from 2ius to 4ius per day as of 2.5 weeks ago. And I start my cycle this Monday which will last 10 weeks. At around week 3 or 4, I will increase the GH to 6ius and add slin to that for about 5 weeks.

    And you know...this past summer the GH was really helping me lose fat. But I just couldn't lose the **** baby tiny bit of water weight that I had. Could it have been the GH? Maybe if I would have dropped the GH, I would have lost the tiny bit of water and looked even more cut up.

  15. #15
    marlin444 is offline Associate Member
    Join Date
    Feb 2004
    Location
    NY
    Posts
    393
    you probibly already had the tissue from a previous cycle. now when your taking the growth hormone , it is hogging it all, like a tumor. i bet you thats what it is. you probibly had a tiney little bit of boobie tissue layin under your nip that you never even knew about. now that tissue is suckin up the GH like a 14 year old girl.

  16. #16
    Carth's Avatar
    Carth is offline Registered User
    Join Date
    Jun 2004
    Posts
    411
    **** bro!! Your right on the money. I have had this very,very tiny baby bit of gyno tissue left over from a cycle that I did about 3 years ago. But like I said...very micro tiny. So what is going on then really? Elaborate further if you can please.

  17. #17
    nsashbl's Avatar
    nsashbl is offline Associate Member
    Join Date
    May 2003
    Location
    IL
    Posts
    161
    Carth, read my thread on EF and what Ulter had to say.

  18. #18
    Carth's Avatar
    Carth is offline Registered User
    Join Date
    Jun 2004
    Posts
    411
    Which one is it?

  19. #19
    w_rballs's Avatar
    w_rballs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Buckeye state
    Posts
    2,653
    Quote Originally Posted by bigcat3727
    im interested in this also.. ive been on jino for coming on 3 months and ive noticed some bloat as well... I just started my cycle of 1g test e, 600mg EQ, 500mg tren enthantate, and 1mg arimidex eod if this doesnt work to put down bloat I may move to some AR L-dex.

    arimidex and l-dex are the same thing bro.

    l-dex didnt do **** for me, so i switched to femara and **** let me tell u the difference ! femara kept me dry on 1500mg/week of test E

  20. #20
    marlin444 is offline Associate Member
    Join Date
    Feb 2004
    Location
    NY
    Posts
    393
    id come off the gh for a bit. those boobies of yours are hoging a good majority of it up anyway. Allmost like a cancer cell would. it puts out a bunch of transport veins and gives the tissue priority over the rest of the body. so if i were you, id come off for a week, 2 weeks, 3 or how ever it long it takes you to take care of the lump till its TOTALLY gone, then start back up. dont cheat either - or youll have to deal with the problem again.

  21. #21
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by marlin444
    id come off the gh for a bit. those boobies of yours are hoging a good majority of it up anyway. Allmost like a cancer cell would. it puts out a bunch of transport veins and gives the tissue priority over the rest of the body. so if i were you, id come off for a week, 2 weeks, 3 or how ever it long it takes you to take care of the lump till its TOTALLY gone, then start back up. dont cheat either - or youll have to deal with the problem again.
    I thought surgery was the only answer once it is developed?!

  22. #22
    maxex's Avatar
    maxex is offline Member
    Join Date
    Nov 2004
    Location
    s.jersey
    Posts
    744
    Quote Originally Posted by toolman
    I thought surgery was the only answer once it is developed?!
    i thought the samething but everyones different

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •